Factorization of some entire functions

Not for data collection

Classifications

MinEdu publication type
A1
Category
Artikkelit ja abstraktit
Refereed
Kyllä
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli

Publication information

OKM publication type
A1
Category
Artikkelit ja abstraktit
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli
Refereed
Kyllä

Authors of the publication

Authors
K. S. Charak, Ilpo Laine

Publication channel information

Title of journal/series
Complex Variables: Theory and Application
Internationality
Yes

Detailed publication information

Publication year
2001
Journal/series volume number
43
Journal/series issue number
3-4
Page numbers
251-258
Language of publication
English

Co-publication information

International co-publication
Yes